# SDR 2011FA0000640

- Difficulty date: September 29, 2011
- Submitted: September 29, 2011
- Operation: General aviation
- Aircraft: N514ND
- Make and model: Cessna 172S
- Aircraft serial: 172S10765
- Aircraft time: 2,546 hours
- Engine: Lyc IO360L2A
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Tube
- Part number: 07436311
- Condition: Separated
- Location: Nlg Strut
- Part time: 2,546 hours
- Component: Strut, Cessna
- Component part number: 054306222
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG STRUT TUBE SEPARATED.
